- -

Fuzzy uniform structures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Fuzzy uniform structures

Show full item record

Rodríguez López, J. (2017). Fuzzy uniform structures. Filomat. 31(15):4763-4779. https://doi.org/10.2298/FIL1715763R

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/102314

Files in this item

Item Metadata

Title: Fuzzy uniform structures
Author: Rodríguez López, Jesús
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The concept of fuzzy uniform structure was introduced in [7] as a fuzzy counterpart of the concept of gauge associated with a uniformity. In fact, the category of fuzzy uniform structures is isomorphic to that of ...[+]
Subjects: Fuzzy uniform structure , Probabilistic uniformity , Lowen uniformity , Fuzzy metric
Copyrigths: Reserva de todos los derechos
Source:
Filomat. (issn: 0354-5180 )
DOI: 10.2298/FIL1715763R
Publisher:
National Library of Serbia
Publisher version: https://doi.org/10.2298/FIL1715763R
Project ID:
info:eu-repo/grantAgreement/MINECO//MTM2015-64373-P/ES/HIPERESPACIOS, ESTRUCTURAS DIFUSAS Y ASIMETRICAS. APLICACIONES A CIENCIA DE LA COMPUTACION Y AL FILTRADO DE IMAGENES./
Thanks:
Research supported under grant MTM2015-64373-P (MINECO/FEDER, UE).
Type: Artículo

This item appears in the following Collection(s)

Show full item record